Health and Beauty

multivitamin vomiting

What Happens to Your Body If You Eat Too Many Gummy Vitamins

 Have too much of this good thing. According to Malina Linkas Malkani , MS, RDN, CDN, media spokesperson for the Academy of Nutrition and Dietetics , people who generally eat a balanced diet won’t necessarily benefit from taking a daily multivitamin. And downing more than the recommended daily amounts of certain nutrients—in the form of a supplement—could be dangerous. Before searching through your medicine cabinet to see which vitamins you should cut back on, read up on the  15 vitamins and supplements that nutritionists don’t take, and you shouldn’t either .

You could experience vitamin toxicity

The vitamins to worry about are the fat-soluble kind: Vitamins A, D, E, and K. They’re a little tougher to digest and absorb, so these nutrients can build up in your organs and tissues, explains Ali Webster, PhD, RD, associate director of nutrition communications for the International Food Information Council Foundation. “Taking high doses of these nutrients in a short time frame could lead to issues that range from an upset stomach to hospitalization due to vitamin toxicity,” she says.

Is it ok to drink Multivitamin juice after vomiting?

Well yesterday I got some kind of virus (vomiting and diarrhea) And I have been running to the bathroom the whole night. But I am scared to vomit again. Can I drink Multivitamin juice (no sugar)? Or will I vomit again?


Yes you need to keep liquids in your system, Avoid Milk and dairy product.

Try not to eat if you're starving have some soup if the symptoms don't stop within 3 days visit your G.P

Hope this helps


Drink less fruit juice, it does a body good.

How to prevent vomiting after taking a multivitamin?

The girl I'm seeing has this problem even when she eats first etc. Does anyone have any other suggestions of things to try to help her be able to take multivitamins without throwing up?


Take it with crackers or a small meal.


Try a liquid or the "gummy bear" style. If she still vomits, she may be allergic to an additive or binder in the vitamin.